Arcs in finite projective spaces

Ball, Simeon and Lavrauw, Michel (2019) Arcs in finite projective spaces. EMS Surveys in Mathematical Sciences, 6 (1-2). pp. 133-172. ISSN 2308-2151 (Print) 2308-216X (Online)

Full text not available from this repository. (Request a copy)

Abstract

This is an expository article detailing results concerning large arcs in finite projective spaces. It is not strictly a survey but attempts to cover the most relevant results on arcs, simplifying and unifying proofs of known old and more recent theorems. The article is mostly self-contained and includes a proof of the most general form of Segre's lemma of tangents and a short proof of the MDS conjecture over prime fields based on this lemma.
Item Type: Article
Uncontrolled Keywords: Arcs; maximum distance separable codes; MDS conjecture
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering and Natural Sciences > Basic Sciences > Mathematics
Faculty of Engineering and Natural Sciences
Depositing User: Michel Lavrauw
Date Deposited: 14 Sep 2020 12:38
Last Modified: 14 Sep 2020 12:38
URI: https://research.sabanciuniv.edu/id/eprint/40070

Actions (login required)

View Item
View Item